# SDR 2005UALA00661

- Difficulty date: July 15, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 51,118 hours, 19,551 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIES AT FUSELAGE STA 600 STR 16L-18L HAS OVERSIZE FASTENER HOLES.      FABRICATE AND REPLACE SHEAR TIES PER TIMCO EA REO-G10727 AND MM 51-40-02.
